RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 10, Issue 3  


Automorphisms of the $AT4(6,6,3)$-graph and its strongly-regular graphs
Konstantin S. Efimov, Aleksandr A. Makhnev
271
Centralizers of finite $p$-subgroups in simple locally finite groups
Mahmut Kuzucuoğlu
281
Characterizations of simple linear groups in the class of periodic groups
Daria V. Lytkina, Victor D. Mazurov
287
Algebraic sets with fully characteristic radicals
Mohammad Shahryari
293
Equationally extremal semilattices
Artem N. Shevlyakov
298
Anisotropic Ising model with countable set of spin values on Cayley tree
Golibjon I. Botirov
305
On the limit distribution of sums of real random variables
Sergey V. Chebotarev
310
Limit Halbach figure
Mikhail A. Nechaev
314
Differential controllability of linear systems of differential-algebraic equations
Pavel S. Petrenko
320
Optimization of the magnetoelastic oscillations amplitudes in the ferrite plate
Leonid N. Kotov, Pavel A. Severin, Vladimir V. Vlasov, Dmitriy S. Beznosikov
330
Asymptotically exact method for calculation of density of states in HTSC
Vladimir A. Kashurnikov, Andrey V. Krasavin, Yaroslav V. Zhumagulov
334
On convergence of Mellin–Barnes integrals representing solutions of general algebraic systems of $3$ equations with $3$ variables
Artem V. Senashov
339
Densification of a viscous porous layer with consideration for elastic effects
Georgiy M. Sevastyanov
345
Construction of series of perfect lattices by layer superposition
Sergey B. Vasiliev, Nikolai Tarkhanov
353
Set functions and probability distributions of a finite random sets
Natalia A. Lukyanova, Daria V. Semenova, Elena E. Goldenok
362
On algebraic approach of R. Wille and B. Ganter in the investigation of texts
Valentina V. Bykova, Choduraa M. Mongush
372
On local solvability of the system of the equations of one dimensional motion of magma
Alexander A. Papin, Margarita A. Tokareva
385
Журнал Сибирского федерального университета. Серия "Математика и физика"
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019